Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI Induced HPTA Disruption

Posted by linkadge on February 7, 2009, at 7:30:39

In reply to Re: SSRI Induced HPTA Disruption, posted by bulldog2 on February 6, 2009, at 18:14:22

I think that buspar has a better track record of treating female sexual dysfunction. Apparently 5-ht1a agonists are aphrodesiacs for women.

Being essentially bisexual myself, I have noticed that some drugs significantly enhance my desire for one gender or the other. The SSRI's definately make me more prefer males while dopaminergics the opposite.

Not that I want to get into details, but I can't help but think that I have intiated some of this by my adolecent use of psychiatric medications and possible hormone disruptions that may have caused.

Linkadge


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:878296
URL: http://www.dr-bob.org/babble/20090203/msgs/878692.html